# SDR CALA2015092500801

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 57,540 hours, 19,718 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED & STAYED LIT AT FLAPS 1.  RAN QRH & SELECTED FLAPS 5, LIGHT WENT OUT & LANDING WAS NORMAL.  LE FLAPS NR 3 WAS THE ONE STICKING.  REF LOG PAGE 8285012 FOR CORRECTIVE ACTION.
